# SDR COMA0060803

- Difficulty date: October 5, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 10,692 hours, 10,077 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

STALL FAIL AND CONFIG SPOILER WARNING DURING T/O.  RESET STALL COMPUTER.
